# SDR R61A20120118063

- Difficulty date: January 18, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 13,464 hours, 10,816 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5913306
- Part serial: A0962
- Condition: Failed
- Location: Le Slat
- Part time: 13,461 hours, 10,814 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB EN ROUTE FROM YYZ TO CLT CREW REPORTED SLAT FAIL WITH THE SLATS STUCK AT POS 3.  CREW DECLARED EMERGENCY AND DIVERTED TO PHL.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED INBOARD T3 SKEW SENSOR PER EMB AMM.
